# SDR MALA030254

- Difficulty date: April 30, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Damaged
- Location: Rt Lift Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3636, SLIGHT CONTROL FLUTTER FELT AT 275 KNOTS.  FLUTTER IS FELT IN THE FLIGHT CONTROLS AT AIRSPEED OF 275 KNOTS IN CLIMB AND CRUISE WITH AUTO PILOT ENGAGED.  MAINTENANCE FOUND TRAILING EDGE OF RT LIFT SPOILER TO BE SLIGHTLY RAISED.  RE-CONTOURED EDGE CHECKS GOOD IAW CHECKS IN AMM 27-61-14.
